O.K. time for some serious talk about drugs.I finished my famous 4th dose of Orencia, the one where I'm supposed to really feel a difference.That was pretty much in the toilet from the beginning, as I was/am fighting a flare. So I'm taking the prednisone and moving on. Not getting a lot of relief, but working the with pain.Now it comes to the weekend and by 8:30 p.m. I'm hurting. Time for bath and bed, get cool, relax, almost asleep and the BAM! Wide awake and churning. Typical prendisone reaction for me and I just deal with it. But this time, it isn't going away. On a good night, I'm getting 5 hours of sleep. And a bad night, closer to two. I sleep for an hour in the afternoon. So I guess my question is, am I (the insurance company!) paying $2500 a month for a high powered medicine, in my case Orencia, that's one effect is to turn me into an insomniac? Oh, boy. What an effect! Does this fake energy pass for what others call improvement? I call it fake because it doesn't bring pain relief, no relief from swelling, no real relief at all except nervous energy at midnight. I spend all day in a fog of sleepiness and all night in a daze of wakefulness. This is so screwed up!